I_2-Statistical Limit Superior and I_2–Statistical Limit Inferior for Double Sequences

Authors

  • A. M. Brono UNIVERSITY OF MAIDUGURI, BORNO STATE,
  • Abba Gana kachalla Ali Kashim Ibrahim College of Education Maiduguri

Abstract

In this article, we shall extend the recently introduced concepts of I-statistical limit superior and I-statistical limit inferior to I_2-statistical limit superior and I_2-statistical limit inferior and examine some of their properties for double sequences of real numbers.

Author Biographies

A. M. Brono, UNIVERSITY OF MAIDUGURI, BORNO STATE,

DEPARTMENT OF MATHEMATICAL SCIENCES,

Abba Gana kachalla Ali, Kashim Ibrahim College of Education Maiduguri

Mathematics Department Kicoe Maiduguri

References

A. M. Brono, A. G. K. Ali and M. T. Bukar, I_2-statistical and I_2-lacunary statistical convergence for double sequence of order α. IOSR Journal of Mathematics, 13(2017), 107-112.

C. Belen and M Yildrim, On generalized Statistical convergence of Double Sequences via ideals, Ann. Univ. Ferrara Sez. VII Sci. Mat., 58(2012) 11-20.

H. Cakalli, On statistical convergence in topological groups. Pure Appl. Math. Sci. 43(1996), 27–31.

H. Cakalli and P. Das, Fuzzy compactness via summability. Journal of Applied Mathematics, 22(2009), 1665-1669.

L. Cheng, G. Lin, Y. Lan and H. Liu, Measure Theory of Statistical Convergence. Science in China Series A-Math. (2008) 51: 2285.

J. Christopher, The asymptotic density of some k-dimensional sets, Amer. Math. Monthly 63(1956), 399 – 401.

J. Connor, and M. A. Swardson, Strong integral summability and stone-chech compactification of the half-line. Pacific Journal of Mathematics. 157(1993), 201-224.

J. Connor and M. A. Swardson, Equivalence of bounded strong integral summability methods, Math. Japon. 39(1994), 401-428.

P. Das, and E. Savas, On I-statistical and I-lacunary statistical convergence of order α. Bulletin of Iranian Mathematical Society, 40(2014), 459-472.

K. Demirci, I-limit superior and limit inferior, Math Commun. 6(2001) 165-172.

H. Fast, Sur la convergence statistique, Colloq. Math. 2(1951), 241-244

J. A. Fridy, On statistical convergence, Analysis 5(1985), 301-313.

P. Kostyrko, T. S ̌ala ́t and W. Wilczynki, I-convergence, Real Anal. Exchange 26(2000/2001), 669-685.

B.k Lahiri and P. Das, Further Results on I-limit superior and I-limit inferior, Math. Commun. 8(2003) 151-156.

G. Di. Maio and Lj. D. R. Koc ̌inac, Statistical convergence in topology, Topology Appl. 156(2008), 28-45.

I. J. Maddox, Statistical Convergence in a locally convex space. Mathematical Proceedings of the Cambridge Philosophical Society 104(1988), 141 – 145.

H. I. Miller, A measure theoretical subsequence characterization of statistical convergence. Transactions of the American Mathematical Society, 347(1995), 1811-1819.

M. Mursaleen, and O. H. H. Edely, “Statistical convergence of double sequences,” J. Math. Anal. Appl., 288(2003), 223–231.

M Mursaleen, S. Debnath and D. Rakshit, I-statistical limit superior and I-statistical limit inferior, Published Faculty of Science and Mathematics University of Nis ́, Serbia, 37(2017), 2103-2108.

F. Nuary, and E. Savas, Statistical convergence of sequences of fuzzy numbers, Math. Slovaca, 45(1995), 269-273.

T. S ̌ala ́t, On Statistically convergent sequences of real numbers, Math. Slovaca 30 (1980), 139-150.

E. Savas, Statistical convergence of fuzzy numbers, Inform. Sci., 137(2001), 277-282.

I. J. Schoenberg, he integrability of certain functions and related summability methods. American Mathematics. Monthly 66(1959), 361-375.

B. C. Tripathy, On I-convergent double sequences, Soochow, J. Math, 31(2005), 549-560.

Downloads

Published

2021-01-08

How to Cite

BRONO, A. M., & Ali, A. G. kachalla. (2021). I_2-Statistical Limit Superior and I_2–Statistical Limit Inferior for Double Sequences. Journal of the Nigerian Mathematical Society, 39(3), 323–333. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/323

Issue

Section

Articles